Browse "MA-Journal Papers(저널논문)" by Issue Date

Showing results 181 to 200 of 1559

181
A note on multiple imputation under complex sampling

Kim, Jae Kwangresearcher; Yang, Shu, BIOMETRIKA, v.104, no.1, pp.221 - 228, 2017-03

182
Coloring graphs without fan vertex-minors and graphs without cycle pivot-minors

Choi, Ilkyoo; Kwon, O-Joung; Oum, Sang-ilresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.123, pp.126 - 147, 2017-03

183
Strongly Even-Cycle Decomposable Graphs

Huynh, Tony; King, Andrew D.; Oum, Sang-ilresearcher; Verdian-Rizi, Maryam, JOURNAL OF GRAPH THEORY, v.84, no.2, pp.158 - 175, 2017-02

184
A Discrete Velocity Kinetic Model with Food Metric: Chemotaxis Traveling Waves

Choi, Sun-Ho; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.79, no.2, pp.277 - 302, 2017-02

185
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghan; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

186
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghanresearcher; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

187
On the Convergence Analysis of the Optimized Gradient Method

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.172, no.1, pp.187 - 205, 2017-01

188
Resistivity Tensor Imaging via Network Discretization of Faraday's Law

Ko, Min-Su; Kim, Yong-Jungresearcher, SIAM JOURNAL ON IMAGING SCIENCES, v.10, no.1, pp.1 - 25, 2017-01

189
A SEMIPARAMETRIC INFERENCE TO REGRESSION ANALYSIS WITH MISSING COVARIATES IN SURVEY DATA

Yang, Shu; Kim, Jae Kwangresearcher, STATISTICA SINICA, v.27, no.1, pp.261 - 285, 2017-01

190
AN ANALYSIS OF A BROKEN P-1-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS (vol 48, pg 2117, 2010)

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.55, no.4, pp.2110 - 2111, 2017

191
A module structure and a vanishing theorem for cycles with modulus

Krishna, Amalendu; Park, Jinhyunresearcher, MATHEMATICAL RESEARCH LETTERS, v.24, no.4, pp.1147 - 1176, 2017

192
Refined restricted inversion sequences

Kim, Dongsuresearcher; Lin, Zhicong, Seminaire Lotharingien de Combinatoire, v.78B, 2017

193
Symplectic capacities from Hamiltonian circle actions

Hwang, Taekgyu; Suh, Dong Youpresearcher, JOURNAL OF SYMPLECTIC GEOMETRY, v.15, no.3, pp.785 - 802, 2017

194
THE K-THEORY OF VERSAL FLAGS AND COHOMOLOGICAL INVARIANTS OF DEGREE 3

Baek, Sanghoonresearcher; Devyatov, Rostislav; Zainoulline, Kirill, DOCUMENTA MATHEMATICA, v.22, pp.1117 - 1148, 2017

195
A Joint Sparse Recovery Framework for Accurate Reconstruction of Inclusions in Elastic Media

Yoo, Jaejun; Jung, Younghoon; Lim, Mikyoungresearcher; Ye, Jong Chulresearcher; Wahab, Abdul, SIAM JOURNAL ON IMAGING SCIENCES, v.10, no.3, pp.1104 - 1138, 2017

196
A NEW FINITE ELEMENT FOR INTERFACE PROBLEMS HAVING ROBIN TYPE JUMP

Kwak, Do Youngresearcher; Lee, Seungwoo; Hyon, Yunkyong, INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, v.14, no.4-5, pp.532 - 549, 2017

197
PRIMAL DOMAIN DECOMPOSITION METHODS FOR THE TOTAL VARIATION MINIMIZATION, BASED ON DUAL DECOMPOSITION

Lee, Chang-Ockresearcher; Nam, Chang Min, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.39, no.2, pp.B403 - B423, 2017

198
Column mean vanishing matrices

Kim, M.; Kwak, Do Youngresearcher, International Journal of Pure and Applied Mathematics, v.114, no.3, pp.457 - 471, 2017

199
Construction of class fields over cyclotomic fields

Koo, Ja-Kyungresearcher; Yoon, Dong Sung, KYOTO JOURNAL OF MATHEMATICS, v.56, no.4, pp.803 - 829, 2016-12

200
Numerical computation of hitting time distributions of increasing Levy processes

Choe, Geon Horesearcher; Lee, Dong Min, STATISTICS & PROBABILITY LETTERS, v.119, pp.289 - 294, 2016-12

Discover

rss_1.0 rss_2.0 atom_1.0